# SDR CA151120001

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,790 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000046
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 32,749 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB OUT, NR 1 ENGINE TORQUE INDICATION WENT TO 165 PERCENT.  POWER WAS REDUCED BUT TORQUE INDICATION REMAINED THE SAME, ALL OTHER ENGINE PARAMETERS APPEARED TO BE NORMAL AND NO ACFT YAW WAS NOTICED.  FLIGHT CREW FOLLOWED THEIR QRH AND PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN.  AN EMERGENCY WAS DECLARED, THE ACFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  NR 1 TORQUE SIGNAL CONDITIONING UNIT, TSCU WAS REPLACED AND TESTED BEFORE RETURNING THE ACFT TO SERVICE.
